Translator Disclaimer
February 2008 A generalized local limit theorem for mixing semi-flows
Yukiko IWATA
Hokkaido Math. J. 37(1): 215-240 (February 2008). DOI: 10.14492/hokmj/1253539585

Abstract

Let $S_t:M \to M$ be a semi-flow preserving a probability measure $\mu$ on a compact manifold $M$ and $g:M\to\mathbb{R}$ a real-valued Borel measurable function. We show a generalized local limit theorem for the stationary process $\{g\circ S_t;t\geq 0\}$ on the probability space $(M,\mu)$ under certain conditions.

Citation

Download Citation

Yukiko IWATA. "A generalized local limit theorem for mixing semi-flows." Hokkaido Math. J. 37 (1) 215 - 240, February 2008. https://doi.org/10.14492/hokmj/1253539585

Information

Published: February 2008
First available in Project Euclid: 21 September 2009

zbMATH: 1151.37005
MathSciNet: MR2395082
Digital Object Identifier: 10.14492/hokmj/1253539585

Subjects:
Primary: 37A10

Rights: Copyright © 2008 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.37 • No. 1 • February 2008
Back to Top